Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sudden bleeding a day after intercourse, had periods after hysterolaparoscopy for septate uterus and PCOS. Normal?

Hi, I had my hysterolaparoscopy done on 03/jun for the correction of septate uterus and correction of polycystic on both my ovaries, i got my periods on 18/jun which lasted for 5 days, Had intercourse on 29/ jun after doctor s advised but all of a sudden i started bleeding again on 01/ july. is it normal?? do i have to be concern??
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Sally,

If it is a onetime occurrence, we may neglect it by attributing it to the recent hysterolaparoscopy done and changes in the endometrium due to it.

It is still fine if you had bled on 1 July. If the periods happen quite frequently like every fifteen days, then you have to undergo re-evaluation and changes in the treatment plan.

Hope this helps.

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor